# SDR DLL10953144

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 1529905102
- Condition: Cracked
- Location: Nr 3 Flap Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE FLAP VANE FITTING REWORK PER DELA S.I. 7-65988-12AD, THE NR 3 FLAP VANE INBOARD FITTING LUG WAS FOUND CRACKED.  IN ACCORDANCE WITH ALTERNATE MEANS OF COMPLIANCE LETTER ATL ACO DTD. 7/11/95, A REPLACEMENT FITTING WAS FABRICATED AND INSTALLED.
